# SDR SWIA2025090200826

- Difficulty date: August 26, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N290SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000758
- Aircraft time: 15,194 hours, 12,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP DAMAGE TO RT FWD FUSELAGE BELOW RT WINDOW WHERE STGR 15 AND FR 8 INTERSECT MEASURING 3"L X 2.75"W X 0.122"D. OUT OF LIMITS IN REF TO SRM 53-10-01.  (FLIGHT 4124 - FILED CLOSED)FOUND DAMAGE TO BE  BELLOW STGR 15 AND FR 8 INTERSECTION ON RH FWD FUSELAGE BELLOW RH WINDOW.  C/W PERMANENT REPAIR IAW ERJ 175 SRM 53-10-01/REPAIR 15P.  SEE ATTACHED TASK CARD 51-00-002-SKY-U AND M-337.
